MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET I; UNO INSET I 80/6 GREY BETA 10PK BETA

UNOMEDICAL DEVICES S.A. DE C.V. INSET I; UNO INSET I 80/6 GREY BETA 10PK BETA
Model Number FG000016-05
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 04/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient experienced an event of infusion set bent cannula which led to high blood glucose.On (b)(6) 2025, patient was hospitalized due to diabetic ketoacidosis and high blood glucose levels.The blood glucose levels was 285 mg/dl and lasted three hours.The patient felt awful and diagnosed with eugenic dka and later received intravenous drip and glucagon as a corrective treatment in the hospital.The trace ketones were also present.The patient released from the hospital on (b)(6) 2025.Company do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results.A complaint investigation was conducted based on the event description and the assigned malfunction code soft cannula bent/kinked/crimped after removal -blockage.Additional information was requested to support the investigation; however, a lot number information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.In response to the complaint and due to the absence of a specific lot number, a high level investigation was conducted for the inset product family and the assigned malfunction.The investigation encompassed an electronic quality management system (eqms) search, assessment of complaint trends, and the review of risk management files.No systemic issues were identified.Please refer to the attached memo for full details: inset_lopi-cannula.Pdf.Enclosure 1: eqms search results.Enclosure 2: maintenance results.Enclosure 3: raw data for complaint trending.Corrective and preventive action (capa) plandetermination.Based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion due to the absence of a lot number and returned product, the investigation was limited to a high level review of the inset product family, including an eqms search, complaint trending, and review of applicable risk management documentation.No evidence of a systemic issue was identified.No further action is required at this time, and the record will be closed with continued monitoring through routine tracking and trending.The record may be reassessed if additional information becomes available.

Brand Name
INSET I
Common Device Name
UNO INSET I 80/6 GREY BETA 10PK BETA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22058621
Report Number3003442380-2025-09286
Device Sequence Number15416235
Product Code FPA
UDI-Device Identifier05705244026254
UDI-Public05705244026254
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFG000016-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown